About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 357931, 7 pages
http://dx.doi.org/10.1155/2013/357931
Research Article

An Efficient Pseudospectral Method for Solving a Class of Nonlinear Optimal Control Problems

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, Universiti Putra Malaysia (UPM), 43400 Serdang, Malaysia
3Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

Received 10 March 2013; Accepted 30 July 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emran Tohidi, Atena Pasban, A. Kilicman, and S. Lotfi Noghabi, “An Efficient Pseudospectral Method for Solving a Class of Nonlinear Optimal Control Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 357931, 7 pages, 2013. doi:10.1155/2013/357931